# SDR WTAA950124

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - CARGO DOOR WARNING LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE ADJUSTED CARGO DOOR MICROSWITCH AND PERFORMED OPERATIONAL CHECK OF SYSTEM.  CARGO DOOR INDICATION SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
